Alert archive / Oklahoma / Wind Advisories in 2025
Wind Advisory 1, NWS Tulsa, OK
NWS Tulsa, OK issued this wind advisory at Jan 4, 2025, 2:24 AM CST for 22 counties in Oklahoma. It took effect at Jan 5, 2025, 9:00 AM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jan 4, 2025, 2:24 AM CST (08:24 UTC)
- In effect from
- Jan 5, 2025, 9:00 AM CST
- Expired
- Jan 5, 2025, 7:00 PM CST
- In force
- 10 hr
- Issued by
- NWS Tulsa, OK
All 22 counties
Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 40 km from the middle of the area, began a volume at 08:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 8.4 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1284 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 173 m²/s²
- 0-3 km storm-relative helicity
- 480 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
518 WWUS74 KTSA 040824 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 224 AM CST Sat Jan 4 2025 OKZ054>057-059>062-064>067-070-071-042200- /O.NEW.KTSA.WI.Y.0001.250105T1500Z-250106T0100Z/ Osage-Washington OK-Nowata-Craig-Pawnee-Tulsa-Rogers-Mayes-Creek- Okfuskee-Okmulgee-Wagoner-Muskogee-McIntosh- Including the cities of Claremore, Sapulpa, Bartlesville, Wagoner, Okmulgee, Vinita, Pawnee, Tulsa, Okemah, Muskogee, Checotah, Nowata, Pawhuska, and Pryor 224 AM CST Sat Jan 4 2025 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM CST SUNDAY... * WHAT...Northwest winds 20 to 30 mph with gusts 40 to 50 mph expected. * WHERE...Portions of east central, northeast, and southeast Oklahoma. * WHEN...From 9 AM to 7 PM CST Sunday. * IMPACTS...Gusty winds will blow around unsecured objects. Small tree limbs could be blown down. Drivers of high profile vehicles should be alert to sudden gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
5 follow-up statements
030 WWUS74 KTSA 041859 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 1259 PM CST Sat Jan 4 2025 OKZ058-063-068-069-072-074-050300- /O.EXA.KTSA.WI.Y.0001.250105T1500Z-250106T0100Z/ Ottawa-Delaware-Cherokee-Adair-Sequoyah-Haskell- Including the cities of Sallisaw, Jay, Miami, Stilwell, Stigler, Tahlequah, and Grove 1259 PM CST Sat Jan 4 2025 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM CST SUNDAY... * WHAT...West winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Cherokee, Sequoyah, Adair, Delaware, Ottawa, and Haskell Counties. * WHEN...From 9 AM to 7 PM CST Sunday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Drivers of high profile vehicles should be alert to sudden gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ OKZ054>057-059>062-064>067-070-071-050300- /O.CON.KTSA.WI.Y.0001.250105T1500Z-250106T0100Z/ Osage-Washington OK-Nowata-Craig-Pawnee-Tulsa-Rogers-Mayes-Creek- Okfuskee-Okmulgee-Wagoner-Muskogee-McIntosh- Including the cities of Pawnee, Wagoner, Sapulpa, Muskogee, Okemah, Tulsa, Pryor, Pawhuska, Bartlesville, Claremore, Okmulgee, Checotah, Vinita, and Nowata 1259 PM CST Sat Jan 4 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM CST SUNDAY... * WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of east central, northeast, and southeast Oklahoma. * WHEN...From 9 AM to 7 PM CST Sunday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Drivers of high profile vehicles should be alert to sudden gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$
846 WWUS74 KTSA 050230 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 830 PM CST Sat Jan 4 2025 OKZ054>072-074-051200- /O.CON.KTSA.WI.Y.0001.250105T1500Z-250106T0100Z/ Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes- Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee- McIntosh-Sequoyah-Haskell- Including the cities of Grove, Checotah, Miami, Bartlesville, Sallisaw, Wagoner, Muskogee, Stigler, Tulsa, Stilwell, Pawnee, Claremore, Sapulpa, Pawhuska, Vinita, Tahlequah, Okemah, Nowata, Pryor, Jay, and Okmulgee 830 PM CST Sat Jan 4 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM CST SUNDAY... * WHAT...West or northwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of east central, northeast, and southeast Oklahoma. * WHEN...From 9 AM to 7 PM CST Sunday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Drivers of high profile vehicles should be alert to sudden gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ Mejia
125 WWUS74 KTSA 050910 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 310 AM CST Sun Jan 5 2025 OKZ049-053-073-075-076-052200- /O.EXA.KTSA.WI.Y.0001.250105T1500Z-250106T0100Z/ Pushmataha-Choctaw-Pittsburg-Latimer-Le Flore- Including the cities of Hugo, McAlester, Antlers, Clayton, Wilburton, and Poteau 310 AM CST Sun Jan 5 2025 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CST THIS EVENING... * WHAT...West winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Choctaw, Latimer, Le Flore, Pittsburg, and Pushmataha Counties. * WHEN...From 9 AM this morning to 7 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Small tree limbs could be blown down. Drivers of high profile vehicles should be alert to sudden gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ OKZ054>072-074-052200- /O.CON.KTSA.WI.Y.0001.250105T1500Z-250106T0100Z/ Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes- Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee- McIntosh-Sequoyah-Haskell- Including the cities of Stilwell, Pawhuska, Pryor, Grove, Sapulpa, Vinita, Checotah, Nowata, Jay, Okmulgee, Sallisaw, Wagoner, Stigler, Miami, Muskogee, Bartlesville, Tulsa, Claremore, Pawnee, Okemah, and Tahlequah 310 AM CST Sun Jan 5 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CST THIS EVENING... * WHAT...Northwest winds 20 to 30 mph with gusts of 40 to 50 mph expected. * WHERE...Portions of east central, northeast, and southeast Oklahoma. * WHEN...From 9 AM this morning to 7 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Drivers of high profile vehicles should be alert to sudden gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$
060 WWUS74 KTSA 051951 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 151 PM CST Sun Jan 5 2025 OKZ054>071-060400- /O.NEW.KTSA.CW.Y.0001.250106T0600Z-250106T1600Z/ /O.CON.KTSA.WI.Y.0001.000000T0000Z-250106T0100Z/ Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes- Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee- McIntosh- Including the cities of Stilwell, Tahlequah, Pawnee, Grove, Jay, Okemah, Wagoner, Okmulgee, Miami, Nowata, Pawhuska, Checotah, Bartlesville, Claremore, Vinita, Muskogee, Tulsa, Sapulpa, and Pryor 151 PM CST Sun Jan 5 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... ...COLD WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST MONDAY... * WHAT...For the Wind Advisory, northwest winds 20 to 30 mph with gusts up to 50 mph. For the Cold Weather Advisory, very cold wind chills as low as 4 below expected. * WHERE...Portions of east central, northeast, and southeast Oklahoma. * WHEN...For the Wind Advisory, until 7 PM CST this evening. For the Cold Weather Advisory, from midnight tonight to 10 AM CST Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Drivers of high profile vehicles should be alert to sudden gusts. Frostbite and hypothermia will occur if unprotected skin is exposed to these temperatures. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. Keep pets indoors as much as possible. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ ARZ001-002-010-011-060400- /O.NEW.KTSA.CW.Y.0001.250106T0600Z-250106T1600Z/ Benton-Carroll-Washington AR-Madison- Including the cities of Bentonville, Springdale, Eureka Springs, Rogers, Fayetteville, Huntsville, and Berryville 151 PM CST Sun Jan 5 2025 ...COLD WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST MONDAY... * WHAT...Very cold wind chills as low as 4 below expected. * WHERE...Benton, Carroll, Madison, and Washington AR Counties. * WHEN...From midnight tonight to 10 AM CST Monday. * IMPACTS...Frostbite and hypothermia will occur if unprotected skin is exposed to these temperatures. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. Keep pets indoors as much as possible. && $$ OKZ049-053-072>076-060100- /O.CON.KTSA.WI.Y.0001.000000T0000Z-250106T0100Z/ Pushmataha-Choctaw-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Clayton, Wilburton, Poteau, Hugo, Stigler, Sallisaw, McAlester, and Antlers 151 PM CST Sun Jan 5 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... * WHAT...Northwest winds 15 to 25 mph with gusts up to 45 mph. * WHERE...Sequoyah, Choctaw, Haskell, Latimer, Le Flore, Pittsburg, and Pushmataha Counties. * WHEN...Until 7 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Drivers of high profile vehicles should be alert to sudden gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ Lacy
033 WWUS74 KTSA 060052 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 652 PM CST Sun Jan 5 2025 OKZ054>071-061200- /O.EXP.KTSA.WI.Y.0001.000000T0000Z-250106T0100Z/ /O.CON.KTSA.CW.Y.0001.250106T0600Z-250106T1600Z/ Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes- Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee- McIntosh- Including the cities of Nowata, Claremore, Sapulpa, Tulsa, Jay, Bartlesville, Muskogee, Grove, Vinita, Okmulgee, Pryor, Pawhuska, Tahlequah, Pawnee, Okemah, Wagoner, Miami, Stilwell, and Checotah 652 PM CST Sun Jan 5 2025 ...COLD WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST MONDAY... ...WIND ADVISORY WILL EXPIRE AT 7 PM CST THIS EVENING... * WHAT...Very cold wind chills as low as 5 below expected. * WHERE...Portions of east central, northeast, and southeast Oklahoma. * WHEN...From midnight tonight to 10 AM CST Monday. * IMPACTS...Frostbite and hypothermia will occur if unprotected skin is exposed to these temperatures. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. Keep pets indoors as much as possible. && $$ OKZ049-053-072>076-060200- /O.EXP.KTSA.WI.Y.0001.000000T0000Z-250106T0100Z/ Pushmataha-Choctaw-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Sallisaw, McAlester, Antlers, Stigler, Poteau, Clayton, Hugo, and Wilburton 652 PM CST Sun Jan 5 2025 ...WIND ADVISORY WILL EXPIRE AT 7 PM CST THIS EVENING... Wind gusts have subsided across the forecast area. Northwest wind gusts up to 35 mph will remain possible through at least midnight before further decreasing. $$ ARZ001-002-010-011-061200- /O.CON.KTSA.CW.Y.0001.250106T0600Z-250106T1600Z/ Benton-Carroll-Washington AR-Madison- Including the cities of Rogers, Bentonville, Eureka Springs, Berryville, Springdale, Huntsville, and Fayetteville 652 PM CST Sun Jan 5 2025 ...COLD WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST MONDAY... * WHAT...Very cold wind chills as low as 5 below expected. * WHERE...Benton, Carroll, Madison, and Washington AR Counties. * WHEN...From midnight tonight to 10 AM CST Monday. * IMPACTS...Frostbite and hypothermia will occur if unprotected skin is exposed to these temperatures. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. Keep pets indoors as much as possible. && $$ Mejia
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this wind advisory went out at Jan 3, 10:49 PM CST, 3 hours 35 minutes earlier. Its key messages:
- Updated at 1027 PM CST Fri Jan 3 2025
- Low level moisture returns Saturday with low chances for rain and drizzle. There is low to moderate potential for a brief period of patchy freezing drizzle Saturday morning near the Kansas border but impacts should be limited.
- Weekend storm system increases precipitation chances Saturday night through Sunday. Low potential for light snow Sunday afternoon/evening for northern areas.
- Much colder temperatures with strong gusty winds will result in very cold apparent temperatures beginning Sunday afternoon. Cold weather persists through mid week.
Area forecast discussion, Jan 3, 10:49 PM CST, 3 hours 35 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1049 PM CST Fri Jan 3 2025 ...New AVIATION... .KEY MESSAGES... Updated at 1027 PM CST Fri Jan 3 2025 - Low level moisture returns Saturday with low chances for rain and drizzle. There is low to moderate potential for a brief period of patchy freezing drizzle Saturday morning near the Kansas border but impacts should be limited. - Weekend storm system increases precipitation chances Saturday night through Sunday. Low potential for light snow Sunday afternoon/evening for northern areas. - Much colder temperatures with strong gusty winds will result in very cold apparent temperatures beginning Sunday afternoon. Cold weather persists through mid week. && .UPDATE... Issued at 942 PM CST Fri Jan 3 2025 The overall forecast messaging for tonight into early Saturday morning has changed very little, with main concern being a low chance of accumulating ice in northeast OK along and near the Kansas border for a few hours, generally between 3 and 8 AM. && .SHORT TERM... (The rest of tonight) Issued at 942 PM CST Fri Jan 3 2025 Skies have remained mostly clear through the evening and temperatures have fallen to below freezing in many spots northwest of I-44. However clouds are quickly increasing to the west as moisture increases, and as this occurs temps are expected to level off soon and likely rise slightly later tonight as the lowest levels eventually become more saturated. In response to this should see areas of drizzle or very light rain develop across parts of northeast OK after 09z. Temperatures in corridor from about Pawnee to Miami stand the best chance of seeing a period of drizzle corresponding with sfc temps at or just below freezing, however given the expectation of precip remaining very light and marginal temps, travel impacts remain unlikely before temps warm above freezing Saturday morning. At this time only minor changes were made to the going forecast. && .LONG TERM... (Tonight through Friday) Issued at 1228 PM CST Fri Jan 3 2025 Warm and moist advection continues during the day Saturday, with a weak warm front setting up along the KS border, draping southeast into Arkansas. Areas south of this, which includes most or all of the CWA should warm into the upper 30s to low 40s. There is some indication some cooler air may hold on in the far northeast portions of the forecast area, but still above freezing. Areas of light showers will develop during the day Saturday across the area, but as rain given the above freezing temperatures. Lowered temperatures slightly below NBM guidance. Model guidance has progressively trended south with Sunday's system, albeit extremely slowly. It now appears that the upper level low will pass across northeast OK. Most guidance has the surface low passing along a line from roughly Tulsa through Joplin. Areas along and south of this, especially further to the southeast, will have a risk of a few thunderstorms early Sunday morning. EPS EFI for CAPE/shear shows that instability will be unusually high for this time of year, but in spite of this severe weather should stay southeast of the forecast area. PWAT values will exceed 1" in southeast OK with good IVT so any storms that do develop have the potential to produce locally heavy rainfall. As the storm system passes by, there are three main impacts. 1.) Very cold air will quickly enter the area. 2.) Strong gusty winds with gusts exceeding 40 mph are likely. 3.) Areas of light snowfall are expected in northeast OK and northwest AR, but especially near the KS border. In regards to these impacts, a very tight pressure gradient will develop west of the surface low as high pressure quickly builds in behind the front. Additionally, anomalously strong 925 mb winds of 50-60 kts are modeled. EPS EFI of 0.8 to 0.9 for surface wind gusts implies a fairly unusual event. Wind gusts of 40-50 mph are possible in northeast OK, with 35-45 mph expected elsewhere. In conjunction with this wind, temperatures will quickly fall from near 40F ahead of the front to 20-25F or so by midnight Sunday night into Monday. This will result in apparent temperature values of 0-10F. Snow remains difficult to pin down. But at any rate, snow is expected to develop in the wraparound section of the storm due to isentropic ascent, but mainly above 600 hPa. Areas south of about I-40 will almost certainly get nothing, with some minor snow expected to develop for Tulsa over to Fayetteville and points north with a more likely minor accumulation near the KS border. Based on current guidance, the heaviest totals may reach an inch or so along the KS border but will be highly sensitive to any shifts in the storms position. Temperatures will remain very cold for a few days. Highs will range from the upper 20s to low 30s north of I-40 Monday to Wednesday and low to mid 30s south of I-40. Lows will range from 5-20F, with the lower values in the north and the warmer values in the south. The forecast becomes very uncertain towards the end of next week due to uncertainties in the southwestward extent of a trough pivoting around the polar vortex as well as a cut off low well to the southwest of the area. Outcomes range from mild and dry to cold and dry or even a few models showing snow. In other words, confidence is low past mid week. && .AVIATION... (06Z TAFS) Issued at 1049 PM CST Fri Jan 3 2025 VFR ceilings around 4-5 Kft starting to spread into eastern Oklahoma as stronger WAA/low level moisture transport continues to increase. There could be a brief period of light freezing drizzle at KBVO before temperatures rebound by mid morning as warm front lifts north. Ceilings will continue to slowly decrease at eastern Oklahoma TAF sites with MVFR conditions likely by mid morning. A few widely scattered showers will remain possible Saturday afternoon, especially across NE OK, with precip modestly increasing in coverage elsewhere Saturday evening where PROB30 groups were introduced. Light easterly winds overnight will becoming southeast and gusty at times Saturday afternoon/evening in most areas. && .PRELIMINARY POINT TEMPS/POPS... TUL 31 44 39 47 / 10 20 60 40 FSM 34 44 39 52 / 0 10 60 50 MLC 38 49 44 54 / 0 0 50 20 BVO 26 42 34 42 / 20 30 70 60 FYV 29 43 39 50 / 0 0 70 70 BYV 29 41 36 46 / 0 0 70 80 MKO 35 45 40 53 / 0 20 50 40 MIO 29 42 37 46 / 20 30 80 80 F10 34 48 41 55 / 0 20 30 30 HHW 40 47 45 61 / 0 10 50 40 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...14 LONG TERM....06 AVIATION...12
Hazardous weather outlook, Jan 3, 4:44 PM CST, 9 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 444 PM CST Fri Jan 3 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-041115- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 444 PM CST Fri Jan 3 2025 ...Strong Cold Front Moves Through Sunday... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. WINTER WEATHER. RISK...Limited. AREA...Near the Oklahoma, Kansas border. ONSET...Late Tonight. DISCUSSION... Before temperatures near the Kansas border can warm above freezing Saturday morning, there is a small window for a limited potential of freezing drizzle or light freezing rain in areas along and near the Oklahoma Kansas border. Minor impacts to elevated surfaces may develop for a brief period Saturday morning. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. SATURDAY...High Wind Potential. SUNDAY...Thunderstorm...Winter Weather...High Wind and Dangerous Wind Chill Potential. MONDAY...High Wind Potential...Dangerous Wind Chill Potential. TUESDAY AND WEDNESDAY...Dangerous Wind Chill Potential. THURSDAY...No Hazards. EXTENDED DISCUSSION... The strong storm system is still expected to impact the region Saturday afternoon through Sunday night. A few thunderstorms are forecast mainly across southeast Oklahoma and west-central Arkansas in advance of the system late Saturday night into Sunday morning. An isolated strong storm is possible across southeast Oklahoma. As cold air spills into the area behind a strong cold front Sunday afternoon, a wrap-around band of mainly snow will sweep east across northeast Oklahoma counties bordering Kansas. This light to moderate snow, combined with wind gusts exceeding 30 mph, could reduce visibility for a short time and create near blizzard conditions. There is a medium to high chance for advisory level travel impact. Stay tuned as the forecast continues to be refined. Very cold to dangerous wind chills in the single digits to near zero are forecast Sunday night into Monday morning north of Interstate 40. The cold conditions look to continue into the middle part of next week with single digit wind chill values again Tuesday morning. weather.gov/tulsa contains additional information.
Nearby
Wind Advisories in Oklahoma, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.